default-icon

BP continous 150/110

Hi, My BP is continuously 150/100 from past 2 weeks. I am feeling little dizziness sometimes. I feel fatigue and sleepy. I dont want to start BP medication, as somebody told me that it is a life time practice. The day yoy will leave medicine, BP will rise again. What to do?
views-icons 291 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. J.Mariano Anto Bruno Mascarenhas
Neurosurgeon 17 yrs exp Chennai

Free 3 day follow up

Chat Now

₹700 for 24 hrs

Please take drugs High BP can cause lots of diseases
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Shalini Kushwaha
General Physician 3 yrs exp Lucknow

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello. You consult a good homoeopathic doctor in your locality for detailed case history and treatment. Homoeopathic treatment has got a solution for it.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Naresh Kumar Monigari
Consultant Physician 2 yrs exp Karimnagar
Hello, according to guidelines Hypertension is dedined as SBP > 140 and DBP >90 mm hg, but raised blood pressure at this age needs evaluation to rule out secondary causes of hypertension.. First start with lifestyle changes like Weight management - for every 10 kg weight loss blood pressure may decrease by 5 to 20 mm Hg. DASH diet: diet rich in fruits, vegetables, legumes, low fat foods, olive oil or rice bran oil. Physical activity: regular physical activity such as brisk activity. Salt: decrease salt intake to less than 6 g per day table salt. Limit consumption of alcohol if any.. Follow these guidelines and check BP every week if it comes down within one month its fine I'd not u need to start medications and further evaluation ..
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO